MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-14
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm : (b)(6).300-10-15 - equinoxe replicator plate 1.5mm o/s : (b)(6).300-20-02 - equinox square torque define screw drive kit : (b)(6).310-02-50 - equinoxe, humeral head tall, 50mm (beta) : (b)(6).(h3) pending evaluation.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 68-year-old non-hispanic white male had a left tsa on (b)(6) 2009.The patient presented with aseptic glenoid loosening on an unknown date.The patient underwent revision surgery on (b)(6) 2024 and the outcome of this event is considered resolved.The case report form indicates that this event is definitely not related to the device and definitely to the procedure.Another event involving this patient is related to and recorded on (b)(6).This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
EQUINOXE GLENOID, PEGGED BETA, LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19214767
Report Number1038671-2024-01015
Device Sequence Number8105841
Product Code KWS
UDI-Device Identifier10885862084521
UDI-Public10885862084521
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2013
Device Catalogue Number314-02-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite